# SDR 99ZZZX994

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Misinstalled
- Location: Static System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION ON NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTUE REVEALED WITH FULL AFT ELEVATOR, THE YOKE HIT THE ALTERNATE STATIC SOURCE VALVE T-FITTING RESTRICTING ELEVATOR TRAVEL.  RE-ROUTED ALTERNATE STATIC SOURCE LINES AND T-FITTING.
